MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 44MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 44MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC4400
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, 80% tear of gluteus medius with fibers remaining over anterior edge of greater trochanter, bald remainder of greater trochanter.Trunniosis with burnishing of the femoral short neck trunnion at both the head and proximal body interfaces.Stable acetabular, femoral components.Yellow clear serous joint fluid, sent for cell count, culture.Pseudotumor over greater trochanter sent to pathology.Pain, corrosion and suspected metallosis.Non revised products: product id: sphs8000 profemur® r 135mm.Stem size 10 mts.Finish straight/taper/ lot no.: 07493194/ qty: 1.

Brand Name
CONSERVE® TOTAL A-CLASS® 44MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17049526
Report Number3010536692-2023-00108
Device Sequence Number7039607
Product Code JDL
UDI-Device IdentifierM68438AC44001
UDI-PublicM68438AC44001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AC4400
Device Catalogue Number38AC4400
Device Lot Number1398076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale